# SDR SWIA200718018

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Condition: Cracked
- Location: Rt Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FLAP INTERNAL BRACING HAS A CRACK AT A STIFFENER.  (DISCOVERED DURING C-CHECK INSPECTION) NEW STIFFENER INSTALLED IAW SRM 120 51-10-02 PG. 3 SEC. 3A.
